Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on accutane for three days now, it seems like after the first day as soon as I take it i have to go to the bathroom really bad, it's like constipation and diarrhea at the same time, my stomach hurts from the gas. Should I call the doctor? Is anyone else dealing with this? Also my doctor isn't doing the monthly blood test for liver damage like it seems a lot of them do, should I get a new doctor?

Link to comment
Share on other sites

Highly recommend liver testing through a blood sample. Not sure about the stomach upset, although a lot of people get ib from accutane, there might be someone you can take to combat that. Someone might be along soon to answer that question for you.

Make a point of getting a blood test at least every month.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×